[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] RE:



Bobbi -
Thanks so much.  I don't know of any specific problems with my
thyroid...except the reading...but since my a1c was high, I just
wondered if the thyroid would cause that.
Has your thyroid medicine helped with weight issues?  I'm assuming from
what I read
I'm hypo.
Thanks again.
Anne

-----Original Message-----
From: Bobbi L Greer [mailto:email @ redacted] 
Sent: Monday, July 15, 2002 10:45 AM
To: email @ redacted
Subject: 


Date: Fri, 12 Jul 2002 12:41:09 -0400
From: "Anne O'Hara" <email @ redacted>
Subject: [IP] Bs numbers and thyroid issues


As a matter of fact, I had a retest of my thyroid done recently. My
doctor is lowering my thyroid meds. He said since my diabetes is under
control now that it does effect it and that is why I have to have my
thyroid meds lowered. I only have half a thyroid, and the other half
hasn't been able to keep up for the last five years and had to go on
Synthroid (levoxyl-generic). My thyroid had tumors on it all associated
with a pituitary tumor causing havoc on other organs and problems which
also caused my diabetes 15 years ago.  Anyway my doctor says that the
diabetes can cause a lot of things to go out of whack.

Hope this helps.

Bobbi
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml